# SDR CA120117001

- Difficulty date: January 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 39,503 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087008
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF GREEN HYDRAULIC SYS.  GEAR HAD TO BE MANUALLY LOWERED.  FLIGHT DECLARED EMERGENCY AND LANDED WHERE THEY SHUTDOWN ACFT ON THE RUNWAY.   THE GREEN HYDRAULIC SYS FLUID WAS LOST AS A RESULT OF A LEAKING MLG DOOR BYPASS VALVE. VALVE REPLACED IAW AMM 32-31-13, PB401. OPS NORMAL, THERE IS NOT SUFFICIENT ROOM TO PUT THE FULL SN. SN: CWDD-DH-32-97.
